# SDR SWAA041868

- Difficulty date: July 2, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 61,499 hours, 59,747 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND FUSELAGE SKIN AT BS 500D + 16, STRINGER 16R AND STRINGER 16L, CRACKED.  REPAIRED SKIN PER EA.
